Jack, I. and Jones, D.R.T (1999) RG invariant solutions for the soft supersymmetry breaking parameters. Physics Letters B, 465 (1-4). pp. 148-154. ISSN 0370-2693
|Postscript (Requires a viewer, such as GSview)|
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
We show that the results for the soft couplings in supersymmetric gauge theories recently derived via the superconformal anomaly are equivalent to results obtained earlier from a consideration of exact RG-invariant trajectories. We give a full proof of these results for a general multi-coupling theory. Moreover, we demonstrate the existence of a distinct finite RG-invariant solution for the soft couplings in the case when the unbroken supersymmetric theory is finite.
|Additional Information:||LTH 454. arXiv Number: arXiv:hep-ph/9907255v2. Available online 6 January 2000. Issue: 21 October 1999.|
|Uncontrolled Keywords:||SUSY GAUGE-THEORIES; GRAND UNIFIED THEORIES; BETA-FUNCTION; SCALAR-MASS; SU5 THEORY; FINITENESS; MODELS; TERMS|
|Subjects:||Q Science > QC Physics|
|Departments, Research Centres and Related Units:||Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences|
|Deposited On:||28 Nov 2008 11:47|
|Last Modified:||20 May 2011 09:35|
Repository Staff Only: item control page